Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Took duolutonL to postpone periods. Had side effects. Having irregular bleeding. Prescribed Ginette35. Does it help?

Hi I am Kavita, recently got married (10 months), I don t have any menstrual irregularities history. Earlier, 7 months before to postpone the menstrual date (due to some reasons) doctor prescribed me to take Duoluton L for two months. After taking Duoluton L, I got side effects like unwanted hair growth, severe alopecia , severe acne and weight gain . Since, last three months I am facing some problems associated with bleeding that is Minimal bleeding appears on the first day of the cycle and there will no sign of bleeding up to 5th day or sixth day. Then again bleeding starts from 7th onwards and continued up to 15th day. What causes this? I met another doctor and she suggested to take Ginnette 35 for 3 months. Can i proceed with this medication or not? How Ginnette 35 helps in regularising the bleeding? I don t have any thyroid problem. As per the doctor s suggestion i took the ultrasound scan for lower pelvic region. The scan report says everything is normal but there may be a possibility of polysystic ovarian diesease and suggested for hormonal correlation. Please give the suggestion.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Ginette 35 is indicated for:
• Androgen-dependent acne, especially those forms that are accompanied by seborrhoea or by inflammation or formation of nodes (acne papulopustulosa, acne nodulocystica)
• Androgen-dependent alopecia
• Mild forms of hirsutism
• Oral contraception in women requiring anti-androgen therapy
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor